# SDR SWAA2021081713798

- Difficulty date: February 28, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT FLOOR PANEL TRANSITION STRIP AT BS 772 RBL21 WL 156 / RECEIVED NEW FLOOR PANEL TRANSITION STRIP AT BS 772 RBL 21 WL 156 INSTALLATION IS BEING TRANSFERED TO CUSTOMER CARD NBR: JPANEL-141-CLOSE 59448U 3/3/20 PO# 775142
